Numerical approximation of axisymmetric positive solutions of semilinear elliptic equations in axisymmetric domains of 3
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 5, p. 599-614
@article{M2AN_1997__31_5_599_0,
     author = {Achtaich, N.},
     title = {Numerical approximation of axisymmetric positive solutions of semilinear elliptic equations in axisymmetric domains of $\mathbb {R}^3$},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {31},
     number = {5},
     year = {1997},
     pages = {599-614},
     zbl = {0882.65098},
     mrnumber = {1471180},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1997__31_5_599_0}
}
Achtaich, N. Numerical approximation of axisymmetric positive solutions of semilinear elliptic equations in axisymmetric domains of $\mathbb {R}^3$. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 5, pp. 599-614. http://www.numdam.org/item/M2AN_1997__31_5_599_0/

[1] N. Achtaich, 1986, Injections de type Sobolev. Cras Paris, t. 303, série I. | MR 854730 | Zbl 0602.46031

[2] R. Adams, 1975, Sobolev spaces. Academic press. | MR 450957 | Zbl 0314.46030

[3] A. Ambrosetti and P. H. Rabinowitz, 1973, Dual variational methods in critical point. Theory and applications. Journal of functional Analysis, 14, 349-381. | MR 370183 | Zbl 0273.49063

[4] C. Bandle and A. Brillard, 1994, Nonlinear elliptic equations involving critical Sobolev exponents : asymptotic analysis via methods of epi-convergence. Zeitschrift fur Analysis und ihre Anwendungen, Journal of analysis and its applications, Volume 13, n° 2, pp. 1-13. | MR 1305597 | Zbl 0808.35031

[5] H. Brezis, 1983, Analyse fonctionnelle. Théorie et applications, Masson. | MR 697382 | Zbl 0511.46001

[6] H. Brezis, 1986, Elliptic Equations with limiting Sobolev exponents. The impact of topology. Pure Appl Math., 39, pp. 17-39. | MR 861481 | Zbl 0601.35043

[7] H. Brezis and L. Nirenberg, 1983, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math., 36, pp. 437-477. | MR 709644 | Zbl 0541.35029

[8] P. G. Ciarlet, 1982, Introduction à l'analyse numérique matricielle et à l'optimisation. Masson. | MR 680778 | Zbl 0488.65001

[9] J. M. Coron, 1984, Topologie et cas limite des injections de Sobolev. Cras Paris, t. 299, série I. | MR 762722 | Zbl 0569.35032

[10] I. Ekland and R. Temam, 1973, Analyse convexe et problèmes variationnels. Dunod. | Zbl 0281.49001

[11] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod (Paris 69). | Zbl 0189.40603

[12] P. L. Lions, 1982, On the existence of positive solutions of semilinear elliptic equations. SIAM Reviews 24, pp. 441-467. | MR 678562 | Zbl 0511.35033

[13] B. Mercier and G. Raugel, 1982, Résolution d'un problème aux limites dans un ouvert axisymétrique par éléments finis en r, z et séries de Fourier en Θ. RAIRO (Analyse Numérique). Vol. 16. | Numdam | MR 684832 | Zbl 0531.65054

[14] D. Serre, Triplets de solutions d'une équation aux dérivées partielles elliptiques non linéaires. Lectures notes in Mathematics 782. Springer Verlag. | Zbl 0437.35002

[15] F. De Thelin, 1984, Quelques résultats d'existence et de non existence pour une E.D.P. elliptique non linéaire. Cras Paris, t. 299, série I. | Zbl 0575.35030